# SDR CA140714013

- Difficulty date: July 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 8,561 hours
- Engine: Cont IO520F
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION AS PER CAR 571 APPENDIX G FOUND UNIT HAD NO MODULATION ON 121.5 MGHZ. UNIT REMOVED FROM SERVICE.
